Browse Title Index


 
Journal Issue Title
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 33, No 4 (2018) SOME NOTES CONCERNING TACHIBANA AND VISHNEVSKII OPERATORS IN THE TANGENT BUNDLE Abstract   PDF
Mohammad Nazrul Islam Khan, Hasim Cayir
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 35, No 4 (2020) SOME NOTES ON KENMOTSU MANIFOLD Abstract   PDF
Halil İbrahim Yoldaş, Erol Yasar
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 38, No 2 (2023) SOME NOTES ON THE PAPER “BANACH FIXED POINT THEOREM ON ORTHOGONAL CONE METRIC SPACES” Abstract   PDF
Nurcan Bilgili Gungor
 
Facta Universitatis, Series: Philosophy, Sociology, Psychology and History Vol. 22, No 1, 2023 SOME PREDICTORS OF ANTI-FAT PREJUDICES: JOINT ROLE OF GENDER, BODY SELF-CONFIDENCE, AND BMI Abstract   PDF
Ana Jovančević
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 35, No 1 (2020) SOME PROPERTIES OF BIVARIATE FIBONACCI AND LUCAS QUATERNION POLYNOMIALS Abstract   PDF
Arzu Özkoç Öztürk, Faruk Kaplan
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 36, No 5 (2021) SOME PROPERTIES OF BOUNDED TRI-LINEAR MAPS Abstract   PDF
Abotaleb Sheikhali, Kazem Haghnejad Azar, Ali Ebadian
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 37, No 5 (2022) SOME PROPERTIES OF COMPLEX GOLDEN CONJUGATE CONNECTIONS Abstract   PDF
Mustafa Özkan, Tuğba Tamirci
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 34, No 5 (2019) SOME PROPERTIES OF EXPONENTIALLY PREINVEX FUNCTIONS Abstract   PDF
Muhammad Aslam Noor, Khalida Inayat Noor
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 37, No 3 (2022) SOME PROPERTIES OF THE SET OF ALL STRONG UNIFORM CLUSTER POINTS Abstract   PDF
Serpil Pehlivan
 
Facta Universitatis, Series: Mathematics and Informatics Vol 29, No 1 (2014) Some random fixed point results using implicit relation in Hilbert spaces Abstract   PDF
Rashwan Ahmed Rashwan
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 39, No 3 (2024) SOME REMARKS ON LOCALLY NOETHERIAN AND LOCALLY ARTINIAN S-ACTS OVER MONOIDS Abstract   PDF
Roghaieh Khosravi, Mohammad Roueentan, Elham Rahimi
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 38, No 3 (2023) SOME REMARKS ON RICCI{GOLAB CONNECTIONS Abstract   PDF
Adara Monica Blaga, Iulia -Elena Hirica
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 36, No 1 (2021) SOME REMARKS ON THE CLASSICAL PRIME SPECTRUM OF MODULES Abstract   PDF
Alireza Abbasi, Mohammad Hasan Naderi
 
Facta Universitatis, Series: Mathematics and Informatics Vol 31, No 1 (2016) SOME RESULT IN ORDERED METRIC SPACES FOR RATIONAL TYPE EXPRESSIONS Abstract   PDF
A. S. Saluja, Rashwan Ahmed Rashwan, Devkrishna Magarde, Pankaj Kumar Jhade
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 33, No 3 (2018) SOME RESULTS ON GENERALIZED $(k,\mu)$-PARACONTACT METRIC MANIFOLDS Abstract   PDF
Sourav Makhal
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 33, No 4 (2018) SOME RESULTS ON (k, µ)'-ALMOST KENMOTSU MANIFOLDS Abstract   PDF
Wenfeng Ning, Ximin Liu, Jin Li
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 36, No 2 (2021) SOME RESULTS ON LIE IDEALS WITH SYMMETRIC REVERSE BI-DERIVATIONS IN SEMIPRIME RINGS I Abstract   PDF
Emine Koç Sögütcü, Öznur Gölbaşı
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 36, No 5 (2021) SOME RESULTS ON MIXED SUPER QUASI-EINSTEIN MANIFOLDS SATISFYING CERTAIN VECTOR FIELDS Abstract   PDF
Dipankar Hazra
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 38, No 3 (2023) SOME RESULTS ON RICCI SOLITON ON CONTACT METRIC MANIFOLDS Abstract   PDF
Pankaj Pandey, Kamakshi Sharma
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 39, No 2 (2024) SOME RESULTS ON YAMABE SOLITONS ON NEARLY HYPERBOLIC SASAKIAN MANIFOLDS Abstract   PDF
Sunil Kumar Yadav, Mohd. Danish Siddiqi, D. L. Suthar
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 37, No 4 (2022) SOME RESULTS ON $\beta$-ALMOST SOLITONS ON ALMOST CO-K\"{A}HLER MANIFOLDS Abstract   PDF
Shahroud Azami
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 35, No 1 (2020) SOME RESULTS ON (ϵ)- KENMOTSU MANIFOLDS Abstract   PDF
Arpan Sardar
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 35, No 5 (2020) SOME RESULTS ON ∗−RICCI FLOW Abstract   PDF
Dipankar Debnath, Nirabhra Basu
 
Facta Universitatis, Series: Mathematics and Informatics Vol 29, No 4 (2014) Some Results Related to Soft Topological Spaces Abstract   PDF
Esmaeil Peyghan
 
Facta Universitatis, Series: Mathematics and Informatics Vol. 37, No 3 (2022) SOME ROUGH HAUSDORFF LIMIT LAWS FOR SEQUENCES OF SETS Abstract   PDF
Öznur Ölmez, Hüseyin Albayrak, Salih Aytar
 
3626 - 3650 of 4637 Items << < 141 142 143 144 145 146 147 148 149 150 > >>